# SDR UALA2010071502528

- Difficulty date: July 15, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 75,962 hours, 12,289 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Galley Cart
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OVEN M61 C/B POPPED, RTFL.  FOUND CBS POPPED. FOUND SHORTED PIGTAILS FOR CARTS. REPLACED P61 & P62 PIGTAILS. OPS CHECK OK. RAN ALL OVENS IN ALL GALLEY S FOR 30 MIN OPS CHECK OK.
